# SDR REXA201000098

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 5,480 hours, 4,132 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 0431102N127
- Condition: Out Of Position
- Location: Bleed Air Sys
- Part time: 5,480 hours, 4,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTS A BLEED AIR WARNING MESSAGE IN FLIGHT (INDICATED LEFT SIDE).  RAN QRH, AND DESCENDED BELOW 10,000 FT.  DECLARED EMERGENCY WITH ATL / ATC AND LANDED WITHOUT INCIDENT.  UPON INSPECTION ATL MAINTENANCE FOUND MULTIPLE BLEED LOOPS TOUCHING THE BLEED DUCT INSULATION.  REPOSITIONED THE BLEED LOOP ELEMENTS AS REQUIRED PER AMM 36-21-01.
